Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 19, NWS Tulsa, OK

March 24, 2019McIntosh County, Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 24, 2019, 12:19 AM CDT for McIntosh County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 24, 2019, 12:19 AM CDT (05:19 UTC)
Expired
Mar 24, 2019, 1:00 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 96 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
630 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1289 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.7
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted.

479 
WUUS54 KTSA 240519
SVRTSA
OKC091-107-111-240600-
/O.NEW.KTSA.SV.W.0019.190324T0519Z-190324T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1219 AM CDT SUN MAR 24 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern McIntosh County in southeastern Oklahoma...
  Southern Okmulgee County in northeastern Oklahoma...
  Southeastern Okfuskee County in east central Oklahoma...

* Until 100 AM CDT.

* At 1219 AM CDT, a severe thunderstorm was located near Clearview,
  moving east at 30 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations in or near the path include...
  Okemah...                         Henryetta...
  Morris...                         Dewar...
  Schulter...                       Grayson...
  Hoffman...                        Clearview...
  Pharoah...                        Bryant...

This includes Interstate 40 in Oklahoma between mile markers 219 and
248.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3534 9632 3548 9633 3562 9581 3537 9578
TIME...MOT...LOC 0519Z 262DEG 25KT 3541 9623 

HAIL...1.00IN
WIND...<50MPH
 
$$
3 follow-up statements
042 
WWUS54 KTSA 240524
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1224 AM CDT SUN MAR 24 2019

OKC091-107-111-240600-
/O.CON.KTSA.SV.W.0019.000000T0000Z-190324T0600Z/
McIntosh OK-Okmulgee OK-Okfuskee OK-
1224 AM CDT SUN MAR 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHWESTERN MCINTOSH...SOUTHERN OKMULGEE AND SOUTHEASTERN
OKFUSKEE COUNTIES...

At 1224 AM CDT, a severe thunderstorm was located over Clearview,
moving east at 30 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Henryetta...                      Morris...
Dewar...                          Schulter...
Grayson...                        Hoffman...
Clearview...                      Pharoah...
Bryant...                         

This includes Interstate 40 in Oklahoma between mile markers 222 and
248.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3536 9625 3547 9628 3562 9581 3537 9578
TIME...MOT...LOC 0524Z 262DEG 25KT 3542 9618 

HAIL...1.00IN
WIND...<50MPH
 
$$
771 
WWUS54 KTSA 240542
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1242 AM CDT SUN MAR 24 2019

OKC091-107-111-240600-
/O.CON.KTSA.SV.W.0019.000000T0000Z-190324T0600Z/
McIntosh OK-Okmulgee OK-Okfuskee OK-
1242 AM CDT SUN MAR 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHWESTERN MCINTOSH...SOUTHEASTERN OKMULGEE AND SOUTHEASTERN
OKFUSKEE COUNTIES...

At 1242 AM CDT, a severe thunderstorm was located 3 miles southwest
of Henryetta, moving east at 35 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Henryetta...                      Dewar...
Schulter...                       Grayson...
Hoffman...                        Clearview...
Pharoah...                        Bryant...

This includes Interstate 40 in Oklahoma between mile markers 227 and
249.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3540 9626 3557 9580 3537 9578 3536 9625
TIME...MOT...LOC 0542Z 258DEG 29KT 3541 9602 

HAIL...1.00IN
WIND...<50MPH
 
$$
125 
WWUS54 KTSA 240555
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1255 AM CDT SUN MAR 24 2019

OKC091-107-111-240604-
/O.EXP.KTSA.SV.W.0019.000000T0000Z-190324T0600Z/
McIntosh OK-Okmulgee OK-Okfuskee OK-
1255 AM CDT SUN MAR 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCINTOSH...
SOUTHEASTERN OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES WILL EXPIRE
AT 100 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail
and heavy rain are still likely with this thunderstorm.

LAT...LON 3540 9626 3557 9580 3537 9578 3536 9625
TIME...MOT...LOC 0554Z 262DEG 25KT 3542 9593 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 11:41 PM CDT, 38 minutes earlier.

Area forecast discussion, Mar 23, 11:41 PM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1141 PM CDT Sat Mar 23 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered showers/thunderstorms will continue to track east
across eastern OK and northwest AR through about 09Z. Expect
MVFR cigs to persist through the night. Weak cold front will
move through the region tomorrow afternoon, with additional
scattered convection possible for the northwest AR sites
primarily after 21Z.

&&

.PREV DISCUSSION... /Issued 909 PM CDT Sat Mar 23 2019/

DISCUSSION...

The 2 initial afternoon storms that developed over central OK and
dropped big hail earlier continue into east central and northeast
OK this evening, albeit elevated now as cool stable air remains in
place over the region. Some isolated marginally severe hail still
remains possible with these 2 storms, but a gradual weakening
trend is expected. Other development along a boundary over central
OK will move across the region tonight per latest hi-res guidance,
but this activity should remain sub-severe for the most part.
Going forecast has the higher PoP axis where the convection is, so
it is in good shape.

Lacy

PREV DISCUSSION... /Issued 613 PM CDT Sat Mar 23 2019/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered showers will impact the western Arkansas TAF sites
into the evening before shifting east of the region. Additional
isolated showers/thunderstorms may move into parts of eastern
OK after 01-02Z, and possibly into western Arkansas after
04-05Z. Expect mainly MVFR cigs with some IFR conditions possible
near heavier storms. A cold front will move through later Sunday
morning and into the afternoon, with cigs improving later in the
day.

PREV DISCUSSION... /Issued 414 PM CDT Sat Mar 23 2019/

DISCUSSION...
A low pressure system was positioned across Northern
Kansas/Southern Nebraska this afternoon with a frontal boundary
stretching from the surface low southward through Central Kansas
and Central Oklahoma and into Central/Southwestern Texas. East of
the boundary...showers and thunderstorms were ongoing across much
of Eastern Oklahoma and Northwest Arkansas...moving east and
northeast. Latest meso-analysis indicates elevated instability
dropping off the further east these storms get and thus...thunder
potential looks to become more isolated as the this activity
moves into Northwest Arkansas. Some small hail and brief locally
heavy rainfall could be possible with the ongoing activity.

To the west...along and near the surface boundary in Central
Oklahoma...cloud cover has begun to scatter out with temperatures
warming into the upper 60s/low 70s and dewpoints in the mid/upper
50s. Within this corridor a surface based instability axis had
developed. This axis is forecast to be the focus for additional
thunderstorm development late this afternoon and push into parts
of Eastern Oklahoma into the evening hours. There appears to be a
window of opportunity for these additional storms to become
strong to severe with large hail and also a locally damaging wind
threat possible. Thus...a severe thunderstorm watch has been
issued through 10 pm for most counties along and west of Highway
75 in Northeast Oklahoma. The question will be how far east these
storms get with the rain cooled air in place over the CWA.

Showers and thunderstorms look to spread across Eastern Oklahoma
and Northwest Arkansas this evening...though look to weaken the
further eastward they get away from the surface boundary and into
the rain cooled air overnight. The greater potential looks to be
mainly south of Interstate 44 and north of a McAlester to Fort
Smith line through this evening. Additional scattered rain
showers and more of an isolated thunderstorm potential will remain
possible across the CWA overnight as the frontal boundary begins
to shift eastward in response to the upper low continuing to lift
across the Central Plains.

The cold front is progged to push into Northeast Okalhoma Sunday
morning and across the CWA through the day...exiting Southeast
Oklahoma by late evening. Rain chances along with isolated
thunderstorm potential will continue Sunday morning. By Sunday
afternoon/evening...an increase in thunderstorm chances become
possible across Southeast Oklahoma and Western Arkansas ahead of
the front as surface instability looks to strengthen again. A few
strong to severe storms will again be possible over these
locations into the evening hours and look to weaken overnight as
the boundary exits the region.

In the wake of the departing cold front...a ridge of high pressure
is forecast to set up over the Plains with a return of southerly
winds Wednesday. These winds look to increase Thursday with a
return of high temps in the upper 60s/lower 70s ahead of the next
low pressure system looking to move into the Plains. Shower and
thunderstorm chances become possible again late in the week into
the start of next weekend as this system moves through the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   54  72  45  62 /  70  40  10   0
FSM   54  72  48  63 /  70  50  50  10
MLC   57  74  47  65 /  60  50  30   0
BVO   50  68  44  59 /  40  20  10  10
FYV   52  68  44  56 /  70  50  30  10
BYV   53  66  46  54 /  70  50  30  10
MKO   54  72  45  61 /  70  40  10   0
MIO   54  68  45  57 /  60  40  10  10
F10   54  72  45  63 /  70  40  10   0
HHW   58  74  50  68 /  50  50  60  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....18
Hazardous weather outlook, Mar 23, 9:29 PM CDT, 2 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
929 PM CDT Sat Mar 23 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
929 PM CDT Sat Mar 23 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
    RISK...Elevated.
    AREA...South of highway 412 and west of highway 75.
    ONSET...Ongoing...ending by midnight.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing.

DISCUSSION...

There is an elevated risk of severe thunderstorms during the
evening hours, thru about midnight, across portions of eastern
Oklahoma. Large hail to quarter size is the main threat. The area at
greatest risk is south of highway 412 and west of highway 75 in east
central and northeast Oklahoma.

Scattered elevated storms are expected thru the night across eastern
Oklahoma. The severe hail threat is expected to trend lower with
time however. Locally heavy rainfall is also possible with the
storms, and could cause some brief minor flooding.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential.
MONDAY and TUESDAY...No Hazards.
WEDNESDAY...Very High Fire Weather Potential...High Wind Potential.
THURSDAY...Thunderstorm and High Fire Weather Potential...High Wind Potential.
FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

Thunderstorm chances will continue on Sunday as a cold front moves
through the region during the day. The strongest storms are most
likely from northwest Arkansas through southeast Oklahoma and
points further east during the afternoon hours. After a quiet
period of weather early next week, the weather pattern become more
unsettled for late next week. Strong southerly winds are likely
for several days which will raise fire weather concerns. Also,
increasing moisture and an approaching storm system will increase
thunderstorm chances toward the end of the week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 23, 9:13 PM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
913 PM CDT SAT MAR 23 2019

OKZ066-240300-
Okmulgee OK-
913 PM CDT SAT MAR 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKMULGEE COUNTY UNTIL
1000 PM CDT...

At 913 PM CDT, a strong thunderstorm was located over Okmulgee State
Park, moving east at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Okmulgee...                       Morris...
Bald Hill...                      Preston...
Okmulgee State Park...            Eram...

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3583 9578 3577 9576 3573 9577 3572 9575
      3556 9572 3552 9609 3555 9609 3555 9613
      3569 9616
TIME...MOT...LOC 0213Z 251DEG 22KT 3561 9607
Special weather statement, Mar 23, 9:14 PM CDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
914 PM CDT SAT MAR 23 2019

OKZ061-067-240300-
Rogers OK-Wagoner OK-
914 PM CDT SAT MAR 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS AND NORTHERN
WAGONER COUNTIES UNTIL 1000 PM CDT...

At 914 PM CDT, a strong thunderstorm was located near Oneta, moving
northeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Broken Arrow...                   Coweta...
Inola...                          Oneta...

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Oklahoma.

LAT...LON 3625 9552 3616 9544 3608 9544 3607 9536
      3604 9533 3591 9572 3602 9576 3605 9576
TIME...MOT...LOC 0214Z 238DEG 23KT 3598 9570
Local storm report, Mar 23, 9:35 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
935 PM CDT SAT MAR 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             OKMULGEE                35.62N 95.96W
03/23/2019  E1.00 INCH       OKMULGEE           OK   TRAINED SPOTTER

&&

LACY
Special weather statement, Mar 23, 9:55 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
955 PM CDT SAT MAR 23 2019

OKZ064-066-240345-
Okmulgee OK-Creek OK-
955 PM CDT SAT MAR 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CREEK AND
NORTHWESTERN OKMULGEE COUNTIES UNTIL 1045 PM CDT...

At 955 PM CDT, a strong thunderstorm was located 4 miles southwest of
Slick, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Beggs...                          Mounds...
Kellyville...                     Slick...
Liberty...

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Oklahoma.

LAT...LON 3578 9642 3600 9615 3588 9603 3586 9603
      3586 9601 3578 9593 3568 9636
TIME...MOT...LOC 0255Z 239DEG 27KT 3575 9634
Special weather statement, Mar 23, 11:53 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1153 PM CDT SAT MAR 23 2019

OKZ065-066-240545-
Okmulgee OK-Okfuskee OK-
1153 PM CDT SAT MAR 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKMULGEE AND CENTRAL
OKFUSKEE COUNTIES UNTIL 1245 AM CDT...

At 1153 PM CDT, a strong thunderstorm was located 4 miles north of
Cromwell, moving east at 35 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Okemah...                         Henryetta...
Weleetka...                       Bearden...
Castle...                         Clearview...
Okmulgee State Park...            Pharoah...
Bryant...

This includes Interstate 40 in Oklahoma between mile markers 212 and
237.

LAT...LON 3546 9655 3562 9606 3538 9596 3538 9598
      3537 9598 3529 9643 3529 9644 3546 9644
      3546 9647 3545 9649 3544 9648 3543 9650
      3543 9652
TIME...MOT...LOC 0453Z 253DEG 31KT 3540 9643
Special weather statement, Mar 23, 11:54 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1154 PM CDT SAT MAR 23 2019

OKZ060-061-240530-
Tulsa OK-Rogers OK-
1154 PM CDT SAT MAR 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS AND EAST
CENTRAL TULSA COUNTIES UNTIL 1230 AM CDT...

At 1154 PM CDT, a strong thunderstorm was located over Tulsa, moving
east at 35 mph.

Pea to dime size hail will be possible with this storm.

Locations in or near the path include...
Tulsa...                          Claremore...
Catoosa...                        Verdigris...
Tulsa International Airport...

This includes Interstate 44 between mile markers 227 and 248.

LAT...LON 3620 9553 3616 9570 3616 9576 3615 9576
      3610 9596 3618 9600 3632 9562
TIME...MOT...LOC 0454Z 250DEG 29KT 3615 9593

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:31 PM CDTSpecial Weather StatementTSACreek44 min
Mar 23, 7:50 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee40 min
Mar 23, 7:55 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa50 min
Mar 23, 8:00 PM CDTSpecial Weather StatementTSATulsa45 min
Mar 23, 8:27 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee48 min
Mar 23, 8:36 PM CDTSevere Thunderstorm WarningTSATulsa, Wagoner39 min
Mar 23, 9:13 PM CDTSpecial Weather StatementTSAOkmulgee47 min
Mar 23, 9:14 PM CDTSpecial Weather StatementTSAWagoner46 min
Mar 23, 9:35 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner40 min
Mar 23, 9:55 PM CDTSpecial Weather StatementTSACreek50 min
Mar 23, 11:53 PM CDTSpecial Weather StatementTSAOkfuskee52 min
Mar 23, 11:54 PM CDTSpecial Weather StatementTSATulsa36 min
Mar 24, 12:57 AM CDTSpecial Weather StatementTSAMcIntosh33 min
Mar 24, 3:53 PM CDTSpecial Weather StatementTSAAdair37 min
Mar 24, 4:40 PM CDTSpecial Weather StatementTSAHaskell35 min
Mar 24, 5:10 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah50 min
Mar 24, 5:14 PM CDTSpecial Weather StatementTSAHaskell31 min
Mar 24, 5:30 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore30 min
Mar 24, 5:38 PM CDTSpecial Weather StatementTSASequoyah37 min
Mar 24, 5:47 PM CDTSpecial Weather StatementTSALatimer28 min
Mar 24, 5:53 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore52 min
Mar 24, 6:02 PM CDTSpecial Weather StatementTSAPushmataha28 min
Mar 24, 6:04 PM CDTSpecial Weather StatementTSAPushmataha26 min
Mar 24, 6:13 PM CDTSpecial Weather StatementTSALatimer32 min
Mar 24, 6:16 PM CDTSevere Thunderstorm WarningTSALeFlore44 min
Mar 24, 6:26 PM CDTSpecial Weather StatementTSAPushmataha34 min
Mar 24, 6:28 PM CDTSpecial Weather StatementTSAPushmataha32 min
Mar 24, 6:36 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore39 min
Mar 24, 6:39 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha51 min
Mar 24, 6:42 PM CDTSpecial Weather StatementTSAChoctaw33 min
Mar 24, 6:44 PM CDTSevere Thunderstorm WarningTSALeFlore46 min
Mar 24, 6:51 PM CDTSpecial Weather StatementTSALeFlore24 min
Mar 24, 6:59 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.